gastroenterologist-icon
Extreme Acidity
I have extreme acidity problems. Even if I take a vitamin b tablet, stomach burns.. I get fluidy stools.stomach kind of collapses. What should I do
127 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Satish Sawale
Ayurveda 17 yrs exp Navi Mumbai

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi, Thanks for trusting ayurveda, though it demands inperson exam still i can share u to pop thyme,cumin seeds in warm buttermilk, for 5days consult ayurveda dr nr by u,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.